Search Results

You are looking at 1 - 1 of 1 items for :

  • Geometry and Topology x
Clear All
Open access

M. H. Heydari, M. R. Hooshmandasl, A. Shakiba and C. Cattani

solutions of fractional optimal control problems, Journal of Vibration and Control, DOI: 10.1177/1077546315573916, 2015. [22] A. Bhrawy, E. Doha, D. Baleanu, S. Ezz-Eldien and M. Abdelkawy, An accurate numerical technique for solving fractional optimal control problems, Proc. Rom. Acad. A, vol. 16(1) (2015), pp. 47-54. [23] I. Podlubny, Fractional Differential Equations. San Diego: Academic Press, 1999. [24] M. P. Tripathi, V. K. Baranwal, R. K. Pandey and O. P. Singh, A new numerical algorithm to solve fractional differential equations based on operational matrix of